RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 5, Pages 788–791 (Mi mz10254)  

Brief Communications

Infinite-Dimensional Schrödinger Equations with Polynomial Potentials and Representation of Their Solutions via Feynman Integrals

A. K. Kravtseva

M. V. Lomonosov Moscow State University

Keywords: infinite-dimensional Schrödinger equation, polynomial potential, Feynman integral, evolution equation, Gaussian measure, Cauchy problem.

DOI: https://doi.org/10.4213/mzm10254

Full text: PDF file (301 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:5, 824–828

Bibliographic databases:

Received: 25.04.2013

Citation: A. K. Kravtseva, “Infinite-Dimensional Schrödinger Equations with Polynomial Potentials and Representation of Their Solutions via Feynman Integrals”, Mat. Zametki, 94:5 (2013), 788–791; Math. Notes, 94:5 (2013), 824–828

Citation in format AMSBIB
\Bibitem{Kra13}
\by A.~K.~Kravtseva
\paper Infinite-Dimensional Schr\"odinger Equations with Polynomial Potentials and Representation of Their Solutions via Feynman Integrals
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 5
\pages 788--791
\mathnet{http://mi.mathnet.ru/mz10254}
\crossref{https://doi.org/10.4213/mzm10254}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3227022}
\zmath{https://zbmath.org/?q=an:1285.81028}
\elib{http://elibrary.ru/item.asp?id=20731825}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 5
\pages 824--828
\crossref{https://doi.org/10.1134/S0001434613110175}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329130000017}
\elib{http://elibrary.ru/item.asp?id=21904540}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891330532}


Linking options:
  • http://mi.mathnet.ru/eng/mz10254
  • https://doi.org/10.4213/mzm10254
  • http://mi.mathnet.ru/eng/mz/v94/i5/p788

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:202
    Full text:56
    References:29
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019